JournalsggdVol. 11, No. 4pp. 1231–1251

Approximating Novikov–Shubin numbers of virtually cyclic coverings

  • Holger Kammeyer

    Karlsruhe Institute of Technology, Germany
Approximating Novikov–Shubin numbers of virtually cyclic coverings cover

A subscription is required to access this article.

Abstract

We assign real numbers to finite sheeted coverings of compact CW complexes designed as finite counterparts to the Novikov–Shubin numbers. We prove an approximation theorem in the case of virtually cyclic fundamental groups employing methods from Diophantine approximation.

Cite this article

Holger Kammeyer, Approximating Novikov–Shubin numbers of virtually cyclic coverings. Groups Geom. Dyn. 11 (2017), no. 4, pp. 1231–1251

DOI 10.4171/GGD/427